A Markov chain model to investigate the spread of antibiotic-resistant bacteria in hospitals

A.C.C. Chalub, F., Gomez-Corral, A., Lopez Garcia, M. orcid.org/0000-0003-3833-8595 et al. (1 more author) (2023) A Markov chain model to investigate the spread of antibiotic-resistant bacteria in hospitals. Studies in Applied Mathematics, 151 (4). pp. 1498-1524. ISSN 0022-2526

Abstract

Metadata

Item Type: Article
Authors/Creators:
Copyright, Publisher and Additional Information:

© 2023 The Authors.Studies in Applied Mathematics published by Wiley Periodicals LLC. This is an open access article under the terms of the Creative Commons Attribution-NonCommercial-NoDerivs License, which permits use and distribution in any medium, provided the original work is properly cited, the use is non-commercial and no modifications or adaptations are made.

Keywords: epidemic model, Markov chain, quasi-birth-death process, reproduction number
Dates:
  • Published: November 2023
  • Published (online): 31 August 2023
  • Accepted: 16 August 2023
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Mathematics (Leeds) > Applied Mathematics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 21 Aug 2023 13:39
Last Modified: 19 Nov 2024 13:57
Status: Published
Publisher: Wiley
Identification Number: 10.1111/sapm.12637
Open Archives Initiative ID (OAI ID):

Export

Statistics